# SDR SWIA202265038

- Difficulty date: January 10, 2022
- Submitted: March 18, 2022
- Operation: Air carrier
- Aircraft: N854AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7382
- Aircraft time: 43,279 hours, 39,780 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: None
- Condition: Corroded
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH PRESSURE FLOOR SILL FS409.0+128 TO FS559.0 HAS MULTIPLE AREAS OF CORROSION (MARKED)     (C-CHECK RO 3/14/2022)    REMOVED CORROSION L/H PRESSURE FLOOR SILL PANEL FS 409.0+128 TO FS 559.0 REF REO 601R-53-41-666  REV-C DATE-2012-11-06 .COMPLIED WITH REO 601R-53-41-666, REV -C, DATED 2012-11-06. COMPLIED WITH 51-900-1003-SKY
